# SDR 2008UALA02143

- Difficulty date: April 13, 2008
- Submitted: April 16, 2008
- Operation: Air carrier
- Aircraft: N416UA
- Make and model: Airbus A320-232
- Aircraft serial: 479
- Aircraft time: 48,287 hours, 17,300 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seat 22a
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOP AT SEAT 22A. REPLACED LIGHT AND HARNESS. CHECKS OKAY.
